On the existence of a global attractor for the wave equation with nonlinear strong damping perturbed by nonmonotone term

Khanmamedov A.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.69, no.10, pp.3372-3385, 2008 (SCI-Expanded) identifier identifier


The long-time behavior of the wave equation with nonmonotone interior damping is considered. It is shown that the semigroup generated by this equation possesses a global attractor in H-0(1) (Omega) x L-2 (Omega). (c) 2007 Elsevier Ltd. All rights reserved.